# SDR MWEA010708

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5935875505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PREVIOUS REPAIR, CENTER FUEL TANK AT STRINGER 21 AND XCW 42L FORWARD SIDE OF STRINGER.  BLENDED AREA, FABRICATED AND INSTALLED ANGLE DOUBLER.
